# SDR HALA2013120100174

- Difficulty date: December 1, 2013
- Submitted: January 8, 2014
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 43,457 hours, 7,813 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100941C
- Part serial: 1523A
- Condition: Inoperative
- Location: Left
- Part time: 20,101 hours, 3,368 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRICAL ODOR THROUGHOUT CABIN.  LEFT RECIRCULATION FAN INOPERATIVE.   LEFT RECIRCULATION FAN REMOVED AND REPLACED IAW AMM 21-25-01. OPS CHECKED GOOD.  OK FOR SERVICE.
